Differential and Integral Equations

Perturbing semigroups by solving Stieltjes renewal equations

Odo Diekmann, Mats Gyllenberg, and Horst R. Thieme

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 1 (1993), 155-181.

First available in Project Euclid: 14 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]
Secondary: 45N05: Abstract integral equations, integral equations in abstract spaces 47A55: Perturbation theory [See also 47H14, 58J37, 70H09, 81Q15] 47N60: Applications in chemistry and life sciences 92D25: Population dynamics (general)


Diekmann, Odo; Gyllenberg, Mats; Thieme, Horst R. Perturbing semigroups by solving Stieltjes renewal equations. Differential Integral Equations 6 (1993), no. 1, 155--181. https://projecteuclid.org/euclid.die/1371214985

Export citation